RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 264, Number 2, Pages 306–308 (Mi dan45295)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Random branching processes with interaction of particles

B. A. Sevast'yanov, A. V. Kalinkin

Lomonosov Moscow State University

Full text: PDF file (321 kB)

Bibliographic databases:
UDC: 519.21
Presented: А. Н. Колмогоров
Received: 24.11.1981

Citation: B. A. Sevast'yanov, A. V. Kalinkin, “Random branching processes with interaction of particles”, Dokl. Akad. Nauk SSSR, 264:2 (1982), 306–308

Citation in format AMSBIB
\Bibitem{SevKal82}
\by B.~A.~Sevast'yanov, A.~V.~Kalinkin
\paper Random branching processes with interaction of particles
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 264
\issue 2
\pages 306--308
\mathnet{http://mi.mathnet.ru/dan45295}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0658200}
\zmath{https://zbmath.org/?q=an:0505.92016}


Linking options:
  • http://mi.mathnet.ru/eng/dan45295
  • http://mi.mathnet.ru/eng/dan/v264/i2/p306

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kalinkin, “Exact solutions of the Kolmogorov equations for critical branching processes with two complexes of interaction of particles”, Russian Math. Surveys, 56:3 (2001), 586–588  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. V. Kalinkin, “Markov branching processes with interaction”, Russian Math. Surveys, 57:2 (2002), 241–304  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. V. Mastikhin, “Final Distribution for Gani Epidemic Markov Processes”, Math. Notes, 82:6 (2007), 787–797  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:21
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019